# SDR UIEA2021050701084

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,033 hours
- Engine: Ge CF680C2B7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 443C
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG STR CUTOUT EICAS ON SHORT FINAL WENT AWAY TWICE. AFTER LOADING EICAS CAME BACK AND STAYED. RAN QRH CHECK LIST ITEMS.( REMOVED AND REPLACED START VALVE IAW AMM 80-11-02. OPS CHECKS NORM AT THIS TIME. LEAK CHECK GOOD AT THIS TIME.  )
